# SDR SWAA2021031547313

- Difficulty date: February 5, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spring
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB CRACKED SPRING 176A3101-26 ACCESS PANEL 323BL. / REMOVED AND INSTALLED NEW VERTICAL STAB SPRING 176A3101-26 ACCESS PANEL 323BL IAW SRM 51-40-02-0G-0
